# SDR R61A201903050278

- Difficulty date: March 5, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17013238001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND COCKPIT FLOOR STRUCTURE AR FR 12 AND LBL 36 CRACK FOUND. MX REPLACED ANGLE AT FR 12 AND LBL 36 PN 170-13238-001 IAW SRM 51-41-01. AC REMAINS IN YRQ FOR COMPLETION.
